• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта

Статья

The construction of an energy function for three-dimensional cascades with a two-dimensional expanding attractor

Transactions of the Moscow Mathematical Society. 2015. Vol. 76. No. 2. P. 237-249.
Grines V., Noskova M. K., Pochinka O.
Переводчик: E. Khukhro.

In this paper we establish the existence of an energy function for structurally stable diffeomorphisms of closed three-dimensional manifolds whose nonwandering set contains a two-dimensional expanding attractor.